# SDR ASAA0956964

- Difficulty date: November 4, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 15,300 hours, 4,799 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL ON RWY 8R AT ABOUT 100 KTS THE RT ENG FAILED.  NO PRIOR INDICATIONS OR WARNINGS, COMPLETED RT ENG SHUTDOWN AND RETURNED TO THE GATE.  PULLED FLIGHT DATA C/B P18 2D7 ALSO FLIGHT DATA RECORDER P18-2C9-C10. ACCOMPLISHED EEC BITE ON NR 2 ENG.  FOUND FAULT CODE 74-30952.  ACCOMPLISHED ACTUATOR TEST AND NR 2 ENG IGNITION TEST NO FAULTS FOUND REF FIM TASK 73-00-00-810-801 F00 ACCOMPLISHED RIGHT ENG SPAR VALVE OPS CK PER AMM 28-22-00-710-801.  NO FAULTS FOUND.  ACCOMPLISHED MCD INSPECTION PER AMM 79-21-05-000-806 F00 ALL CHECKED CLEAN.  ACCOMPLISHED VISUAL INSPECTION OF FUEL PUMP IMPELLER PER AMM 73-11-01-200-801 F00.  IMPELLER DOES NOT ROTATE AS REQUIRED.  REMOVED FDAU PEMCIA CARD AND ROUTED TO SEA.  R & R NR 2 ENG FUEL PUMP REF MM 73-11-01-400-801 F00 AND NR 2 ENG HMU REF MM 73-21-10-400-801 F00.  LK AND OPS CK GOOD.  TOOK FUEL SAMPLE FROM ALL 3 TANKS AND ROUTED TO SEA.  RAN NR 2 ENG AT TAKEOFF POWER FOR ON MIN.  NO FAULTS OR FAILURES.  ACCOMPLISHED EEC BITE CK NO FAULTS FOUND. ACCOMPLISHED HIGH ENERGY STOP CONDITIONAL INSPECTION REF MM 05 51 07 210 801 NO FAULTS FOUND.  ACCOMPLISHED UNCOMMENTED ENG THRUST LOSS INSPECTION REF MM 71-00-00-210-804.
